zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A fractional characteristic method for solving fractional partial differential equations. (English) Zbl 1216.35166
Summary: The method of characteristics has played a very important role in mathematical physics. Previously, it has been employed to solve the initial value problem for partial differential equations of first order. In this work, we propose a new fractional characteristic method and use it to solve some fractional partial differential equations.
35R11Fractional partial differential equations
26A33Fractional derivatives and integrals (real functions)
35A24Methods of ordinary differential equations for PDE
[1]Courant, R.; Hilbert, D.: Methods of mathematical physics, Partial differential equations 2 (1962) · Zbl 0099.29504
[2]Jeffreys, H.; Jeffreys, B.: Methods of mathematical physics, (2000)
[3]Delgado, M.: The Lagrange–charpit method, SIAM rev. 39, 298-304 (1997) · Zbl 0884.35025 · doi:10.1137/S0036144595293534
[4]Jumarie, G.: Modified Riemann–Liouville derivative and fractional Taylor series of non-differentiable functions further results, Comput. math. Appl. 51, 1367-1376 (2006) · Zbl 1137.65001 · doi:10.1016/j.camwa.2006.02.001
[5]Jumarie, G.: Lagrange characteristic method for solving a class of nonlinear partial differential equations of fractional order, Appl. math. Lett. 19, 873-880 (2006) · Zbl 1116.35046 · doi:10.1016/j.aml.2005.10.016
[6]Kolwankar, K. M.; Gangal, A. D.: Fractional differentiability of nowhere differentiable functions and dimensions, Chaos 6, 505-513 (1996) · Zbl 1055.26504 · doi:10.1063/1.166197
[7]Kolwankar, K. M.; Gangal, A. D.: Hölder exponents of irregular signals and local fractional derivatives, Pramana J. Phys. 48, 49-68 (1997)
[8]Kolwankar, K. M.; Gangal, A. D.: Local fractional Fokker–Planck equation, Phys. rev. Lett. 80, 214-217 (1998) · Zbl 0945.82005 · doi:10.1103/PhysRevLett.80.214
[9]Sun, H. G.; Chen, W.: Fractal derivative multi-scale model of fluid particle transverse accelerations in fully developed turbulence, Sci. China ser. E 52, 680-683 (2009)
[10]Chen, W.; Sun, H. G.: Multiscale statistical model of fully-developed turbulence particle accelerations, Modern phys. Lett. B 23, 449-452 (2009)
[11]Cresson, J.: Scale calculus and the Schrödinger equation, J. math. Phys. 44, No. 11, 4907-4938 (2003) · Zbl 1062.39022 · doi:10.1063/1.1618923
[12]Parvate, A.; Gangal, A. D.: Calculus on fractal subsets of real line–I: formulation, Fractals 17, 53-81 (2009) · Zbl 1173.28005 · doi:10.1142/S0218348X09004181
[13]Jumarie, G.: New stochastic fractional models for malthusian growth, the Poissonian birth process and optimal management of populations, Math. comput. Modelling 44, 231-254 (2006) · Zbl 1130.92043 · doi:10.1016/j.mcm.2005.10.003
[14]Jumarie, G.: Laplace’s transform of fractional order via the Mittag-Leffler function and modified Riemann–Liouville derivative, Appl. math. Lett. 22, 1659-1664 (2009) · Zbl 1181.44001 · doi:10.1016/j.aml.2009.05.011
[15]Almeida, R.; Malinowska, A. B.; Torres, D. F. M.: A fractional calculus of variations for multiple integrals with application to vibrating string, J. math. Phys. 51, 033503 (2010)
[16]Wu, G. C.; Lee, E. W. M.: Fractional variational iteration method and its application, Phys. lett. A 374, 2506-2509 (2010)
[17]Malinowska, A. B.; Ammi, M. R. Sidi; Torres, D. F. M.: Composition functionals in fractional calculus of variations, Commun. frac. Calc. 1, 32-40 (2010)
[18]Wu, G. C.: A fractional Lie group method for anonymous diffusion equations, Commun. frac. Calc. 1, 23-27 (2010)